# SDR SWAA2025041404155

- Difficulty date: February 28, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 62,840 hours, 37,603 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE NOSE COWL LIP SKIN HAS A WORKING FASTENER AT 10 O CLOCK POSITION<[01] #2 ENGINE INLET COWL REPLACED GENERAL FAULT RESOLVED ON OTHER FAULT TTG8Q00S72VD;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
